zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Dean, Nathaniel (ed.), African Americans in mathematics. Proceedings of the second conference for African-American researchers in the mathematical sciences held at DIMACS, Piscataway, NJ, USA, June 26–28, 1996. Providence, RI: American Mathematical Society. DIMACS, Ser. Discrete Math. Theor. Comput. Sci. 34, 169-182 (1997).
Reviewer: C.Irimia (Iaşi)
MSC:  01A80
BibTeX Cite

Filter Results by …

Document Type
Reviewing State
Year of Publication